Alert archive / Kentucky / Freeze Warnings in 2007
Freeze Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this freeze warning at Nov 6, 2007, 2:11 PM CST for 19 counties in Kentucky; 9 counties in Indiana. It took effect at Nov 7, 2007, 1:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2007, 2:11 PM CST (20:11 UTC)
- In effect from
- Nov 7, 2007, 1:00 AM CST
- Expired
- Nov 7, 2007, 7:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
All 28 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Allen County, KY, Barren County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Edmonson County, KY, Grayson County, KY, Hancock County, KY, Hardin County, KY, Hart County, KY, Jefferson County, KY, Larue County, KY, Logan County, KY, Meade County, KY, Monroe County, KY, Ohio County, KY, Oldham County, KY, Simpson County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 35 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1823 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLMK 062011 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 311 PM EST TUE NOV 6 2007 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .COLD CANADIAN HIGH PRESSURE WILL SETTLE INTO THE LOWER OHIO VALLEY TONIGHT. THIS WILL ALLOW TEMPERATURES TO DROP BELOW THE FREEZING MARK FOR SEVERAL HOURS WEDNESDAY MORNING.. INZ076>078-083-084-089>092-KYZ023>031-053-061>063-070>075-070415- /O.NEW.KLMK.FZ.W.0009.071107T0700Z-071107T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER... MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...HODGENVILLE... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 311 PM EST TUE NOV 6 2007 /211 PM CST TUE NOV 6 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ WEDNESDAY... TEMPERATURES WILL FALL TO LESS THAN 32 DEGREES OVERNIGHT AS COLD CANADIAN HIGH PRESSURE DROPS INTO THE REGION. TYPICALLY...A TEMPERATURE AT OR BELOW 28 DEGREES FOR SEVERAL HOURS WILL SERIOUSLY DAMAGE MOST PLANTS. IF YOU HAVE AGRICULTURAL INTEREST... IT IS ADVISED THAT YOU PROTECT YOUR VEGETATION. PLANTS SHOULD BE COVERED OR TAKEN INSIDE AWAY FROM THE COLD AIR. $$ JA
4 follow-up statements
000 WWUS73 KLMK 070216 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 915 PM EST TUE NOV 6 2007 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .COLD CANADIAN HIGH PRESSURE WILL SETTLE INTO THE LOWER OHIO VALLEY TONIGHT. A TEMPORARY INCREASE IN CLOUDINESS THIS EVENING WILL BE FOLLOWED BY CLEARING SKIES AFTER MIDNIGHT. THIS WILL ALLOW TEMPERATURES TO DROP BELOW THE FREEZING MARK FOR AT LEAST A FEW HOURS LATE TONIGHT AND WEDNESDAY MORNING.. INZ076>078-083-084-089>092-KYZ023>031-053-061>063-070>075-071015- /O.NEW.KLMK.FZ.W.0009.071107T0700Z-071107T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER... MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...HODGENVILLE... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 311 PM EST TUE NOV 6 2007 /211 PM CST TUE NOV 6 2007/ ...FREEZE WARNING IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ WEDNESDAY... TEMPERATURES WILL FALL TO LESS THAN 32 DEGREES OVERNIGHT AS COLD CANADIAN HIGH PRESSURE DROPS INTO THE REGION. TYPICALLY...A TEMPERATURE AT OR BELOW 28 DEGREES FOR SEVERAL HOURS WILL SERIOUSLY DAMAGE MOST PLANTS. IF YOU HAVE AGRICULTURAL INTEREST... IT IS ADVISED THAT YOU PROTECT YOUR VEGETATION. PLANTS SHOULD BE COVERED OR TAKEN INSIDE AWAY FROM THE COLD AIR. $$ JA/AB
000 WWUS73 KLMK 070233 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 933 PM EST TUE NOV 6 2007 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .COLD CANADIAN HIGH PRESSURE WILL SETTLE INTO THE LOWER OHIO VALLEY TONIGHT. A TEMPORARY INCREASE IN CLOUDINESS THIS EVENING WILL BE FOLLOWED BY CLEARING SKIES AFTER MIDNIGHT. THIS WILL ALLOW TEMPERATURES TO DROP BELOW THE FREEZING MARK FOR AT LEAST A FEW HOURS LATE TONIGHT AND WEDNESDAY MORNING.. INZ076>078-083-084-089>092-KYZ023>031-053-061>063-070>075-071045- /O.CON.KLMK.FZ.W.0009.071107T0700Z-071107T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER... MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...HODGENVILLE... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 933 PM EST TUE NOV 6 2007 /833 PM CST TUE NOV 6 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ WEDNESDAY. TEMPERATURES WILL FALL TO LESS THAN 32 DEGREES OVERNIGHT AS COLD CANADIAN HIGH PRESSURE DROPS INTO THE REGION. TYPICALLY...A TEMPERATURE AT OR BELOW 28 DEGREES FOR SEVERAL HOURS WILL SERIOUSLY DAMAGE MOST PLANTS. IF YOU HAVE AGRICULTURAL INTEREST... IT IS ADVISED THAT YOU PROTECT YOUR VEGETATION. PLANTS SHOULD BE COVERED OR TAKEN INSIDE AWAY FROM THE COLD AIR. $$ JA/AB
000 WWUS73 KLMK 070840 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 340 AM EST WED NOV 7 2007 .CLEAR SKIES WILL CONTINUE TO COMBINE WITH COLDER NORTHWEST FLOW ALOFT TO BRING FREEZING TEMPERATURES TO THE AREA THROUGH MID TO LATE THIS MORNING. INZ076>078-083-084-089>092-KYZ023>031-053-061>063-070>075-071300- /O.CON.KLMK.FZ.W.0009.000000T0000Z-071107T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER... MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...HODGENVILLE... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 340 AM EST WED NOV 7 2007 /240 AM CST WED NOV 7 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS MORNING. TEMPERATURES BELOW 32 DEGREES CAN BE EXPECTED THROUGH 8 AM EST / 7AM CST THIS MORNING...WITH SOME LOCATIONS SEEING TEMPERATURES FALL BELOW 28 DEGREES. TEMPERATURES WILL GRADUALLY INCREASE ABOVE THE FREEZING MARK AFTER 8AM EST / 7AM CST BEFORE TOPPING OUT IN THE UPPER 40S TO AROUND 50 DEGREES THIS AFTERNOON. $$
000 WWUS73 KLMK 071257 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 757 AM EST WED NOV 7 2007 INZ076>078-083-084-089>092-KYZ023>031-053-061>063-070>075-071400- /O.EXP.KLMK.FZ.W.0009.000000T0000Z-071107T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...JASPER... MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...HODGENVILLE... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE 757 AM EST WED NOV 7 2007 /657 AM CST WED NOV 7 2007/ ...FREEZE WARNING WILL EXPIRE AT 8 AM EST /7 AM CST/ THIS MORNING... THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM EST /7 AM CST/ THIS MORNING. TEMPERATURES DIPPED INTO THE MID 20S TO AROUND 30 AROUND SUNRISE BUT WILL RISE RAPIDLY THIS MORNING. MOST READINGS WILL BE ABOVE FREEZING BY 830 AM EST. $$ SCHOLZ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this freeze warning went out at Nov 6, 1:50 PM CST, 21 minutes earlier.
Area forecast discussion, Nov 6, 1:50 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EST TUE NOV 6 2007
.SHORT TERM (TONIGHT AND WEDNESDAY)...
IN THE WAKE OF THE DEPARTING UPPER TROUGH COLD AIR WILL CONTINUE TO
ADVECT INTO THE LOWER OHIO VALLEY TONIGHT AND WEDNESDAY. A COUPLE OF
ISSUES. FIRST WILL BE TEMPERATURES TONIGHT. READINGS SHOULD DROP
SEVERAL DEGREES BELOW THE FREEZING ACROSS THE FORECAST AREA. SOME
LOCATIONS ACROSS THE WESTERN CWFA HAVE NOT FALLEN BELOW 32 DEGREES
SO WE WILL ISSUE A FREEZE WARNING FOR THAT AREA. WE WILL MENTION
JEFFERSON COUNTY KENTUCKY ALTHOUGH INSIDE THE CENTRAL CITY
TEMPERATURES MAY ONLY DROP TO 32 DEGREES. NO WARNING WILL BE ISSUED
FOR THE EASTERN CWFA AS THAT AREA HAS ALREADY HAD FREEZING
TEMPERATURES.
THE SHORT RANGE MODELS KEEP SOME CLOUD COVER OVER THE BLUEGRASS
REGION TONIGHT AND WE WILL FOLLOW THAT SOLUTION. SURFACE HIGH
PRESSURE WILL BUILD INTO THE LOWER OHIO VALLEY WEDNESDAY BUT
TEMPERATURES WILL REMAIN COOL WITH HIGHS SIMILAR TO TODAY.
.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...
WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
MODELS CONTINUE TO ADVERTISE A HIGHLY AMPLIFIED UPPER LEVEL PATTERN
WITH A TROF EAST / RIDGE WEST ORIENTATION. MAIN FORECAST CONCERN IN
THIS PERIOD WILL BE A CLIPPER SYSTEM COMING DOWN WITHIN THE NW FLOW
LATE THURSDAY NIGHT AND EARLY FRIDAY. UNTIL THEN SFC HIGH PRESSURE
WILL SLOWLY DRIFT ACROSS THE REGION. CLOUDS WILL INCREASE LATE WED
AS THE FIRST IN A SERIES OF CLIPPERS PASS TO OUR NORTH AND
NORTHEAST. AS THIS CLIPPER GOES BY...WAA AHEAD OF SAID SYSTEM WILL
ALLOW TEMPS TO MODERATE A BIT ON THU WITH HIGHS IN THE MID 50S
ACROSS THE SOUTH AND IN THE LOWER 50S IN THE NORTH.
LAST FEW RUNS OF THE GFS HAVE BEEN HINTING AT A CLIPPER SYSTEM
PUSHING THROUGH LATE THU AND EARLY FRIDAY. LATEST 12Z RUN CONTINUES
THIS TREND...SO FCST CONFIDENCE IS INCREASING. THE 12Z RUN IS A BIT
MORE AGGRESSIVE WITH THE PRECIP...BUT WITH THE BOUNDARY LAYER BEING
WARM...LIGHT RAIN SHOWERS ARE ANTICIPATED. FOR NOW PLAN ON
INTRODUCING SLIGHT CHC POPS IN FOR LATE THU/EARLY FRI. SYSTEM THEN
QUICKLY SCOOTS SE OF THE AREA BY FRIDAY AS UPPER LEVEL RIDGING
BUILDS INTO THE AREA. NO MUCH CHANGE IN THE TEMP DEPT FOR FRIDAY AS
I KEPT TEMPS SLIGHTLY BELOW THE 00Z ENSEMBLES WITH LOW 50S IN ACROSS
SOUTHERN IN AND NORTHERN KY AND MID 50S ALONG THE KY/TN BORDER.
SATURDAY THROUGH TUESDAY...
THE LONG RANGE MODELS CONTINUE TO STRUGGLE WITH EVOLVING UPPER LEVEL
PATTERN. EACH MODEL HAS SERIOUS RUN TO RUN CONTINUITY
PROBLEMS...SO IN A NUTSHELL...FORECAST CONFIDENCE IS PRETTY LOW.
THOUGH THE BEGINNING OF THE PD SEEMS A BIT MORE CLEAR THAN THE LATER
PERIODS. SATURDAY LOOKS TO BE DRY AT THIS POINT AS UPPER LEVEL
RIDGING MOVES ACROSS THE REGION. SOUTHERLY FLOW SHOULD ALLOW A
MODEST WARM UP IN TEMPERATURES WITH LOW-MID 50S IN THE NORTH AND
UPPER 50S TO NEAR 60 ACROSS THE FAR SOUTH.
FORECAST BECOMES MORE PROBLEMATIC AS WE HEAD INTO SUNDAY. BOTH THE
12Z GFS AND 00Z EURO BRING A WARM FRONTAL BOUNDARY INTO THE REGION
AHEAD OF APPROACHING MID-LAT CYCLONE OVER THE PLAINS. THIS SHOULD
DEFINITELY KEEP THE CLOUDS IN ALONG WITH SOME SCT SHOWERS. BY
MONDAY WE WILL LIKELY BE IN THE WARM SECTOR AS WARM FRONT WILL BE
WELL TO OUR NORTH AS SFC LOW DEEPENS ACROSS THE PLAINS. THE GFS AND
EURO TAKE DIFFERENT TRACKS WITH THE OVERALL EVOLUTION OF THE
SYSTEM. THE EURO IS A BIT SLOWER...WHILE THE 00Z AND 06Z GFS
TRENDED A BIT FURTHER SOUTH. THE 12Z GFS HAS TRENDED SLIGHTLY MORE
NORTH. FOR ONE THING...THE SYSTEM LOOKS A BIT OMINOUS AND COULD BE
THE FOCUS OF A SEVERE WEATHER EPISODE IN THE TUE/WED TIME FRAME.
THOUGH MODEL VARIABILITY REALLY MAKES THIS HARD TO FCST ATTM. FOR
NOW WILL KEEP CHC POPS IN THE FCST...BUT MAY HAVE TO BRING UP POPS
ONCE THE MODELS COME INTO BETTER AGREEMENT. NOT MUCH CHANGE IN THE
TEMP FIELDS...AS WE HAVE TRENDED TEMPS CLOSE TO THE PREVIOUS FCST
WHICH IS IN LINE WITH THE 00Z ENSEMBLES AND HPC GUIDANCE.
.AVIATION (18Z TAFS):...
COLD AIR ADVECTION AND WRAP AROUND MOISTURE WILL BRING SOME LOW
CLOUDS BACK INTO THE NORTHEAST PORTION OF KENTUCKY THIS AFTERNOON.
WE WILL FORECAST BKN CLOUDS AT LEX AND SCT CLOUDS AT SDF. CLOUD
HIGHS SHOULD REMAIN ABOVE 4K FT. THE CLOUDS SHOULD CLEAR AFTER
SUNSET. A BRISK NORTHWEST WIND WILL ALSO DIMINISH TO LIGHT WINDS
OVERNIGHT. VFR VSBYS EXPECTED. --JA
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FREEZE WARNING TONIGHT ALONG AND WEST OF A LINE FROM LOUISVILLE
TO TOMPKINSVILLE AND OLDHAM COUNTY.
IN...FREEZE WARNING TONIGHT.... DUBOIS... ORANGE... WASHINGTON...
SCOTT... PERRY... CRAWFORD... HARRISON... FLOYD... AND CLARK.
SHORT TERM...JA
LONG TERM....MJHazardous weather outlook, Nov 6, 10:30 AM CST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EST TUE NOV 6 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1130 AM EST TUE NOV 6 2007 /1030 AM CST TUE NOV 6 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO THE LOWER 30S BY EARLY WEDNESDAY MORNING. A FEW AREAS...SUCH AS METRO LOUISVILLE...HAVE NOT YET HAD A FREEZE THIS SEASON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JSD/JA
Nearby
Freeze Warnings in Kentucky, 2007Freeze Warnings in Indiana, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.